# SDR FDKA200701053

- Difficulty date: January 28, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,813 hours, 11,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 12,813 hours, 11,973 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION IN BUTT SPLICE BL 0 BETWEEN FRAMES 15 & 16.  MX REPLACED STRAP.
